# SDR UIEA200400015

- Difficulty date: February 12, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK AT SIN, FOUND NR 3 PYLON HAS A WRINKLE CONDITION ON RIGHT SIDE.  SKIN ASSEMBLY WAS TRIMMED TO REMOVE THE WRINKLED AREA.  NDT INSPECTION OF THE REPAIR AREA, INCLUDING HFEC INSPECITON OF SKIN TRIMMED EDGES AND REPAIR FASTENER HOLES WAS PERFORMED TO ENSURE ABSENCE OF CRACKS, CORROSION AND ANY OTHER DAMAGE.  A NEW SKIN REPAIR DOUBLER ASSY WAS INSTALLED FROM FS 286-316.  THE NEW SKIN REPAIR DOUBLER ASSY WAS MADE FROM TWO STAGGERED LAYERS OF TITANIUM SHEET AND INSTALLED IMMEDIATELY AFT OF THE TITANIUM SIN DOUBLER EXTENSION.  THE NEW SKIN REPAIR DOUBLER ASSEMBLY FORWARD END WAS ATTACHED TO THE EXISING TITANIUM DOUBLER EXTENSION WITH A NEW TRIPLER MADE FROM TITANIUM SHEET.  (M)
